MAUDE Adverse Event Report: MEDTRONIC, INC. TYRX ABSORBABLE ANTIBACTERIAL ENVELOPE; MESH, SURGICAL, POLYMERIC

MEDTRONIC, INC. TYRX ABSORBABLE ANTIBACTERIAL ENVELOPE; MESH, SURGICAL, POLYMERIC
Model Number CMRM6122
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Impaired Healing (2378)
Date of Event 06/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 5076-52 lead, implanted: (b)(6) 2019; 5076-45 lead, implanted: (b)(6) 2019.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the skin in the area of the incision was not healing, with pus drainage and possible infection noted.The physician opted to explant the entire system before the patient became symptomatic.The physician commented that the pocket looked good with no signs of infection, and the issue seemed to be isolated to the incision area.The patient also reported infection.A replacement system was implanted a few days later.No further patient complications have been reported as a result of this event.

Brand Name
TYRX ABSORBABLE ANTIBACTERIAL ENVELOPE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key8800993
Report Number2182208-2019-01298
Device Sequence Number3027345
Product Code FTL
UDI-Device Identifier00763000101602
UDI-Public00763000101602
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K130943
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/31/2019
Device Model NumberCMRM6122
Device Catalogue NumberCMRM6122
Device Lot NumberR111944
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2019
Initial Report FDA Received Date07/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient Weight75